# SDR IXXA9700041

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WHEN THE LEFT HAND RECIRCULATION FAN WAS TURNED ON, A BURNING ODOR WAS VERY NOTICEABLE, THE FAN WAS TURNED OFF FOR THE REMAINDER OF THE FLIGHT.  AFTER AN  UNEVENTFUL LANDING, MAINTENANCE DEFERRED THE FAN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
